# SDR 98ZZZX3443

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N678DB
- Make and model: Cessna 421B
- Aircraft serial: 4210876
- Engine: Cont GTSIO520H
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: TCM539988
- Condition: Mismanufactured
- Location: Rt Eng Intake
- Part time: 359 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION, FOUND RIGHT ENGINE NR 5 CYLINDER LOW COMPRESSION 20/80, LEAKING BY INTAKE VALVE.  REMOVED CYLINDER AND FOUND INTAKE VALVE HAD APPROXIMATELY .005 INCH RIDGE COMPLETELY AROUND VALVE ABOVE SEAT.  SUSPECT VALVE WAS NOT PROPERLY HARDENED DURING MANUFACTURING PROCESS.
